# SDR P5CA9700273

- Difficulty date: February 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING GEAR DOOR WHEELWELL INBOARD DOOR, 3RD FROM FWD HINGE, PUNCTURE IN DOOR STRUCTURE AT KEEL BEAM AREA.  ALSO, BONDING WIRE BROKEN. REMOVED AND FABRICATED NEW FITTING AND INSTALLED FITTING I/A/W SRM 51-10-01.
